# SDR AU990346

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Pillow Block
- Part number: 206001102017
- Condition: Cracked
- Location: Main Rotor Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD PILLOW BLOCKS CRACKED.  BLOCKS WERE A NEW FIT ITEM AT HEAD OVERHAUL AND WERE CRACK TESTED PRIOR TO FITMENT.
